Jump to content
CrazyBoards.org

Recovery from Intense Dissociation


Recommended Posts

Last week I was triggered into a dissociative/split/depersonalized state.. childhood trauma etc... I also struggle with major depression.. wellbutrin 300 xl... It's been almost two weeks since the initial trigger experience and I've resorted back to a suicidally depressive low state (the kind of state I found myself in before I started taking wellbutrin)...

How long has it taken you to recover/feel better from/after an intense dissociation?

Thanks.

Link to comment
Share on other sites

youre in a spot there.. wellbutrin is anxiogenic for most folks. It might be feeding into the dissociation by pushing anxiety. but it sounds like you respond to it otherwise

I have issues with it as well since I have PTSD. It makes me very anxious. I cant get above 150mg the anxiety is so bad. but its the only thing that touches the depression.

When I dissociate its fairly brief. nothing like what youre dealing with. When I get triggered really bad sometimes I dissociate and then re-experience for days on end, its awful. The only thing that stops it is doing something in the now that keeps me from getting triggered again.

recently I started zoloft and I find its better for the PTSD than lexapro. I wouldnt have expected that. But its not touching the depression much so far =(

Im assuming the reason youre on wellbutrin and not an SSRI is weight gain concerns? zoloft seems good so far in that regard.

Link to comment
Share on other sites

Hey there..thank you.. yeah- I am on wellbutrin due to the intricacies of my depressive episodes, which generally never include anxiety. Knowing how wellbutrin affects me when I am experiencing an 'everyday' kind of response to a stressor, I understand how it is affecting me now coming out of a dissociative state and back into a deep low. It's been so great up until now. Really has changed my life. Currently, wellbutrin is not helpin' me out. I spoke to my psychiatrist today in regards to possibly being prescribed a tranquillizer/anxiety med, but to be frank, I really struggled for so long with the decision to start medication and do not want to tamper with wellbutrin nor add something on. I am hoping that it kicks back in to pull me out of the low if I can manage to regulate the anxiety of the pre and post dissociation...

youre in a spot there.. wellbutrin is anxiogenic for most folks. It might be feeding into the dissociation by pushing anxiety. but it sounds like you respond to it otherwise

I have issues with it as well since I have PTSD. It makes me very anxious. I cant get above 150mg the anxiety is so bad. but its the only thing that touches the depression.

When I dissociate its fairly brief. nothing like what youre dealing with. When I get triggered really bad sometimes I dissociate and then re-experience for days on end, its awful. The only thing that stops it is doing something in the now that keeps me from getting triggered again.

recently I started zoloft and I find its better for the PTSD than lexapro. I wouldnt have expected that. But its not touching the depression much so far =(

Im assuming the reason youre on wellbutrin and not an SSRI is weight gain concerns? zoloft seems good so far in that regard.

Link to comment
Share on other sites

  • 1 month later...

Months. For our system there are two bad times of year, each lasting three months. If something untoward such as you experienced happens we just need to wait until the time frame finishes.

Not sure why.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...